# SDR SIMA20210924001

- Difficulty date: September 24, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 38,889 hours, 33,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT HOLDER BROKEN-C/A-RAR AFT CABIN FLASHLIGHT ASSEMBLY IAW ETN-EM-33-059 OPS CHECK GOOD
